# SDR AALA201807039009

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 11,124 hours, 4,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESPU SYSTEM TEST FAILED.  REMOVED AND REPLACED THE ESPU BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD. OK FOR SERVICE.
